# SDR DLM88000819

- Difficulty date: April 27, 2000
- Submitted: April 28, 2000
- Operation: Air carrier
- Aircraft: N952DL
- Make and model: Doug MD-88
- Aircraft serial: 49883
- Aircraft time: 29,128 hours, 23,337 cycles
- System (JASC): 2711 · Aileron Tab Control System
- Part: Indicator
- Condition: Damaged
- Location: Cockpit
- Component: Indicator, 39546421
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

IN TAKEOFF AND LANDING CONFIGURATION 2.5 UNITS OF AILERON TRIM REQUIRED TO FLY PRESSURE OFF.  FOUND COCKPIT TRIM INDICATION MECHANISM DAMAGED.  REPLACED TRIM INDICATION PLATE.
